A 54-year-old female asked:
600mg thiamine,vit b complex,300mg quetiapine for sleep,40mg propanolol as necessary.all daily.neuropathy in feet/legs 3 wks.tingling/buzzing eased and worsened again. last night was bad. can magnesium help and what doses? could it affect my tinnitus?
1 doctor answer • 1 doctor weighed in
Physical Medicine and Rehabilitation 21 years experience
Link to meds/vitamin: Please go back to your provider ASAP. Review thiamine dosage. Also make sure B6 in B complex not too high (less than 40-50 mg/day). If you have VitB 6, 9 (folate), 12 deficiency, that is one area to look. Another to investigate is neuropathy from Type II Diabetes. Discuss the use of Alpha Lipoic acid with your provider, remembering it lowers blood sugar powerfully and MUST be taken with food.
Created for people with ongoing healthcare needs but benefits everyone.
5 viewsAnswered Feb 06, 2021
Last updated Feb 6, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.